Just wondering if anyone out there has had a similar experience. A medical mystery! Had an allergic reaction to antibiotic Bactrim DS in Jan 07 (for sinus infection), with all kinds of weird symptoms, mostly nerve-related. After taking Bactrim for 5 days, ended up in ER with severe tingling in both feet/legs up to knees. Several MRI's brain, neck, back:, ENT, etc. etc. all normal. Now have vision problems (many floaters both eyes) , tingling still (never goes away) in legs, weakness, etc. Have been to Neuro, Rheumatologist, etc. All tests are normal. Lyme, lupus, MS, all neg. Any suggestions? Have been taking fish oil since Jan. but so far, no difference. Any idea (docs out there?) as to how long it takes nerves to recover from toxicity? All docs I've been to say its all due to the hyper-reaction from the antibiotic. Am seeing a Chiro right now to see if it helps.
Appreciate any responses. 27 year old female-teacher. Thank you!:confused: